Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Will abortion pill effect in becoming pregnant in future ?

helo, i m 28 n my huby 31 n height is 5.3 n weight 69 ,wana ask dat i had aviod my previous pregnancy by doctor through pills had heavy 15 days bleeding its on sep 2010, n now its six month wdout using any protection stil m unble to get pregnant ,now i want to concieve baby ,n aftr pills my period cycle is now 35 days n always 5 days goes up from preious period date pls tel me wat to do,doctor said those pills doesnt have any sideffects at al
Asked On : Tue, 19 Apr 2011
Answers:  2 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Priya, Welcome to HealthcareMagic Forum.
If your Periods are Irregular it may be due to Hormonal Imbalance, secondary to PCOS or Hypothyroidism. Kindly get yourself examined by a Gynecologist to rule out the exact cause. You may want to get a Ultrasound scan to confirm it.
You are overweight, you need to exercise regularly and avoid high calorie foods. Go for Brisk walks for 30 to 40 Minutes daily for 5 days a week. Once you start reducing your weight, your Periods may become regular.

Wish you Good Health.
Answered: Tue, 19 Apr 2011
I find this answer helpful
  User's Response
Thanxs for writing me your precious answer sir, but can you pls tell me wat the exact reason of dat. m not conceivinf child.... till wdout using protection since six it by dat pills which i took for avoiding fist baby or something else
Answered: Wed, 20 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor